# SDR 20010103AP005

- Difficulty date: September 13, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1302- WMH - NR 1 ENGINE OIL TEMP INDICATION STARTED CLIMBING AT APPROXIMATELY 1200 FT MSL, AND WENT TO RED LINE DURING CLIMB-OUT AT 2500 FT MSL DEPARTING FROM MOUNTAIN HOME.  CRWE TAPPED GAGE TO VERIFY NEEDLE WASN''T STUCK, WITH NO CHANGE IN INDICATION.  POWER WAS REDUCED TO MINIMUM AND FLIGHT CREW LANDED WITH NO FURTHER INCIDENT.  OIL TEMP INDICATION STAYED AT THE TOP OF THE YELOW ARE DURING DESCENT AND LANDING.  OIL PRESSURE REMAINED NORMAL THROUGHOUT.  OIL COOLER AND OIL TEMP INDICATING SYSTEM WAS VISUALLY INSPECTED FOR DEFECTS, NONE WERE FOUND.  OIL TEMP GAGES WRE SWAPPED AND GROUND RUN PERFORMED, ALL ENGINE PARAMETERS WERE NORMAL, NO DEFECTS WERE NOTED.  A TEST FLIGHT WAS COMPLETED, WITH ALL PARAMETERS
